Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What could be the reason for heart palpitations and shortness of breath ?

I have heart palpitations and shortness of breath, what could be wrong ?
Asked On : Wed, 16 Dec 2009
Answers:  3 Views:  928
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I sounds like you may have Mitral Valve Prolapse (MVP). Your valve open and close to allow blood to flow throughout your heart, if you have MVP your valves don't close correctly or all the way which allows blood to flow backwards. It is very common in women. For some it is not a major problem and the symptoms may even eventually fade but for some it can be more extreme. Other symptoms include dizziness and syncope (fainting). I was diagnosed with MVP in 2001 and I've been on medication since 2002. The meds help a little (I don't have as many episodes) but I also have bouts of A-Fib. If it get to more of a problem I would suggest seeing another doctor. They'll have to put you on a heart monitor to accurately diagnose you.
Answered: Thu, 17 Dec 2009
  User's Response

I have very fast heart beats then is since if my heart is palpitationing fast like it's about to come out I have some what of a cough too, when I lay down to rest it still is going on what should I do regarding this matter

Answered: Mon, 1 Mar 2010
  Anonymous's Response

I also am a asthma patient too, with some brochilis problems, will need to go to the hospital to see what is going on I also have a heart mur,

Answered: Mon, 1 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor